Alert archive / Maryland / Beach Hazards Statements in 2013
Beach Hazards Statement 2, NWS Wakefield, VA
NWS Wakefield, VA issued this beach hazards statement at Jun 8, 2013, 11:13 AM EDT for Worcester County, Maryland. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jun 8, 2013, 11:13 AM EDT (15:13 UTC)
- Expired
- Jun 8, 2013, 8:00 PM EDT
- In force
- 9 hr
- Issued by
- NWS Wakefield, VA
County Worcester County, MD
The radar
The Dover AFB radar (KDOX), 69 km from the middle of the area, began a volume at 15:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 3.2 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 755 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
218 WHUS41 KAKQ 081513 CFWAKQ COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 1113 AM EDT SAT JUN 8 2013 MDZ025-090000- /O.NEW.KAKQ.BH.S.0002.130608T1513Z-130609T0000Z/ MARYLAND BEACHES- 1113 AM EDT SAT JUN 8 2013 ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A BEACH HAZARDS STATEMENT FOR HIGH RIP CURRENT RISK...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * HAZARDS...HIGH RIP CURRENT RISK. * TIMING...THROUGH THIS EVENING. * WAVES AND SURF...3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS RIP CURRENTS...LONGSHORE CURRENTS...LARGE BREAKING WAVES AND OTHER HAZARDS ARE POSSIBLE. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS && $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this beach hazards statement went out at Jun 8, 7:45 AM EDT, 3 hours 28 minutes earlier.
Area forecast discussion, Jun 8, 7:45 AM EDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
745 AM EDT SAT JUN 8 2013
.SYNOPSIS...
A WEAK FRONTAL BOUNDARY WILL LINGER OVER THE AREA THROUGH MONDAY
MAINTAINING UNSETTLED WEATHER. A COLD FRONT WILL CROSS THE AREA
MONDAY NIGHT.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS WITH ANY TRPLCL SYSTM...RAINFALL AMTS ASSCTD WITH ANDREA VARIED
ACROSS THE RGN. HIGHEST AMTS WERE NOTED ABT 25 MILES EITHER SIDE OF
A CAMBRIDGE MD...WILLIAMSBURG / WAKEFIELD / EMPORIA VA...ROANOKE
RAPIDS NC LINE. AMTS HERE AVG BTWN 3-6 INCHES WITH THE HIGHEST AMTS
OVR DORCHESTER CNTY MD WHERE RADAR INDCTD 6-10 INCHES. OTW...A GNRL
1-2 INCH RAINFALL OCCURRED.
UPDATED FCST TO RAISE POPS THIS MORNING BASED ON CRNT RADAR TRENDS.
SCNDRY S/W APPRCHG FROM THE WEST IS ACTING WITH LEFTOVER LL MSTR TO
QUICKLY EXPAND THE AREA OF LGHT RAIN/SHWRS COMING IN FROM THE WEST.
XPCT THIS AREA TO CONT MOVG E ACROSS THE RGN THIS MORNING. THE AFTRN
FCST LEFT UNCHANGED ATTM.
PVS DSCN:
POST TS ANDREA CONTS TO ACCELERATE NE AND AWAY FROM THE RGN THIS
MORN. IN ITS WAKE...A SFC TROF LINGERS ACROSS THE RGN TO ANTHR S/W
LCTD ACROSS THE CAROLINAS. THIS FTR PROGGED TO MOVE NE ACROSS FA
TDY KEEPING THE CHC FOR POPS IN THE FCST. FIRST BATCH OF MSTR
CRNTLY MOVG ACROSS NC AND WILL CONT TO DRIFT NE ACROSS NER NC AND
PSBLY SRN VA NEXT FEW HRS. SCND BATCH OF MSTR PROGGED TO LIFT NE
ACROSS THE ERN CNTYS LATER THIS AM AND AFTRN. BEST SPRT FOR TSTRMS
WILL BE ACROSS ERN HALF OF FA. NO SVR WX ANTICIPATED...BUT A FEW
STRNG STORMS ARE PSBL GIVEN THE INSTAB AND LL MSTR ARND. WDSPRD
CLOUD COVERAGE TO START OUT THE DAY...BUT TSCTNS SHOW SOME DRYING
MOVG IN FROM THE WEST AFTR 18Z FOR SKIES TO BECOME PT SUNNY AT
TIMES. HIGHS L-M80S...A BIT COOLER AT THE BEACHES.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
ANY CONVECTION XPCTD TO DSPT ACROSS ERN AREAS THIS EVE. OTW...PT TO
M CLDY AND MUGGY TONITE. LOWS 65-70. LINGERING TROF ACROSS THE AREA
COMBINED WITH DECENT HEATING WILL RESULT IN ANTHR ROUND OF MAINLY
DIURNAL SHWRS/TSTRMS SUN. KEPT CHC POPS IN FCST WITH HIGHS IN THE
M-U80S. LOWS SUN NITE U60S-L70S.
ANTHR S/W LOW APPRCHS THE RGN MON. THE SFC FRNT MOVES TO THE N AS A
WARM FRONT AS A CDFRT APPROACHES FROM THE W. PCPN CHANCES INCRS BY
AFTN AHEAD OF THE CDFRNT SO WILL CONT THE CHC POPS OVR MOST OF THE
THE AREA. BEST SPRT FOR PCPN WILL BE ACROSS NRN MOST CNTYS WITH
LIKELY POPS ATTM. HIGHS IN THE L-M80S.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
MID/UPPER LEVEL SW FLOW WILL PREVAIL DURING THE EARLY PORTION OF
NEXT WEEK...WITH A TROUGH OVER THE MIDWEST AND A RIDGE OVER THE
WESTERN ATLANTIC. A LINGERING SURFACE TROUGH AND THE APPROACH OF THE
MIDWEST TROUGH WILL PROVIDE A FOCUS FOR THE POTENTIAL OF
AFTERNOON/EVENING SHOWERS AND THUNDERSTORMS. ANOTHER SYSTEM
APPROACHES FROM THE OHIO VALLEY LATE IN THE WEEK. HIGHS TUESDAY
SHOULD BE IN IN THE UPPER 80S TO LOW 90S...BEFORE TRENDING TOWARD
THE MID/UPPER 80S BY THE MIDDLE AND END OF THE WEEK. LOWS SHOULD
GENERALLY BE 65-70 TUESDAY MORNING...BEFORE TRENDING SLIGHTLY
DOWNWARD TO 60-65 THEREAFTER.
&&
.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
POST TROPICAL CYCLONE ANDREA WILL CONTINUE TO LIFT NE OF THE
REGION THIS MORNING. A FRONTAL BOUNDARY WILL REMAIN ACROSS CNTRL
VA. CURRENTLY...MVFR/IFR CIGS OBSERVED ACROSS CNTRL VA WITH
CLOUDS GENERALLY 800 TO 1500 FT AGL. ELSEWHERE...CLOUDS GENERALLY
4 TO 6K FT AGL. SHOWERS WILL CONTINUE TO LIFT ALONG THE FRONTAL
BOUNDARY THIS MORNING INTO CNTRL VA. CURRENT RADAR TRENDS INDICATE
THE INITIATE BAND OF SHOWERS WILL MISS THE TAF SITES TO THE NORTH.
ADDITIONAL SHOWERS/THUNDERSTORMS EXPECTED TO DEVELOP THIS
AFTERNOON ACROSS THE REGION. IFR CIGS/VSBYS WILL BE POSSIBLE UNDER
THE HEAVIEST SHOWERS/THUNDERSTORMS. SFC WINDS WILL GENERALLY BE SW
AOB 10 KT. GUSTY WINDS WILL BE POSSIBLE UNDER THE STRONGEST
STORMS.
UNSETTLED PATTERN WILL CONTINUE THROUGH EARLY NEXT WEEK AS THE
BOUNDARY REMAINS OVER THE AREA. DIURNAL SHOWERS/THUNDERSTORMS WILL
BE POSSIBLE EACH DAY.
&&
.MARINE...
POST TROPICAL CYCLONE ANDREA WILL CONTINUE TO LIFT TO THE NE OF THE
WATERS THIS MORNING. CONDITIONS HAVE IMPROVED OVER THE WATERS AS
WINDS HAVE SUBSIDED BELOW SCA SPEEDS OVER THE BAY AND COASTAL ZONES.
SCA HEADLINES HAVE BEEN DROPPED FOR THE BAY/ERN VA RIVERS/CURRITUCK
SOUND. HOWEVER...SEAS WILL REMAIN ELEVATED (4 TO 8FT) THROUGH LATE
MORNING. SEAS EXPECTED TO FALL BELOW SCA CONDS SOUTH OF CAPE CHARLES
LIGHT AT NOON...WITH NORTH OF CAPE CHARLES LIGHT BY LATE AFTERNOON.
HIGH PRESSURE WILL BEGIN TO BUILD INTO THE REGION...BUT A FRONTAL
BOUNDARY WILL STALL ACROSS CNTRL VA THROUGH THE WEEKEND. THE RESULT
WILL BE AFTERNOON/EARLY EVENING SHOWERS AND THUNDERSTORMS. OUTSIDE
OF THUNDERSTORMS...SUB SCA CONDS (WINDS AOB 15 KT) WILL PREVAIL
THROUGH EARLY NEXT WEEK.
IN ADDITION...SWELL IN WAKE OF ANDREA WILL RESULT IN A MODERATE RIP
CURRENT RISK THIS AFTERNOON.
&&
.HYDROLOGY...
AFTR COORD WITH MARFC...ISSUED RIVER FLOOD WRNG FOR RICHMOND WESTHAM
ON THE JAMES FOR TDY. STAGE IS XPCTD TO REACH ITS 12 FOOT FLOOD STAGE
BY EARLY AFTRN B4 FALLING BLO FLOOD STAGE THIS EVE. DECENT RISES NOTED
ON OTHR LCL RIVERS...BUT MOST STAGES XPCTD TO REMAIN BLO FLOOD LVLS.
&&
.TIDES/COASTAL FLOODING...
COASTAL FLOOD ADVISORIES HAVE BEEN DROPPED AS OBSERVED TIDAL
DEPARTURES HAVE COME IN SLIGHTLY UNDER GUIDANCE ALONG THE BAY SIDE
OF THE ERN SHORE. DO NOT ANTICIPATE ADDITIONAL COASTAL FLOODING
HEADLINES TODAY.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...MODERATE RIP CURRENT RISK THROUGH THIS EVENING FOR MDZ025.
NC...MODERATE RIP CURRENT RISK THROUGH THIS EVENING FOR NCZ102.
VA...MODERATE RIP CURRENT RISK THROUGH THIS EVENING FOR VAZ098>100.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR ANZ650-
652-654.
SMALL CRAFT ADVISORY UNTIL NOON EDT TODAY FOR ANZ656-658.
&&
SYNOPSIS...MPR
NEAR TERM...MPR
SHORT TERM...MPR
LONG TERM...AJZ
AVIATION...SAM
MARINE...SAM
HYDROLOGY...
TIDES/COASTAL FLOODING...Hazardous weather outlook, Jun 8, 4:05 AM EDT, 7 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 405 AM EDT SAT JUN 8 2013 MDZ021>024-NCZ012>017-030>032-VAZ048-049-060>097-090815- DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-NORTHAMPTON NC- HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-BERTIE-CHOWAN- PERQUIMANS-FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND- HANOVER-CAROLINE-MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-POWHATAN- CHESTERFIELD-HENRICO-KING WILLIAM-KING AND QUEEN-ESSEX-WESTMORELAND- RICHMOND-NORTHUMBERLAND-LANCASTER-BRUNSWICK-DINWIDDIE-PRINCE GEORGE- CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE- SUSSEX-SURRY-JAMES CITY-YORK-SOUTHAMPTON-ISLE OF WIGHT- NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE- 405 AM EDT SAT JUN 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ025-NCZ102-VAZ098>100-090815- MARYLAND BEACHES-OUTER BANKS CURRITUCK-VIRGINIA BEACH-ACCOMACK- NORTHAMPTON VA- 405 AM EDT SAT JUN 8 2013 ...MODERATE RIP CURRENT RISK IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND...THE NORTHERN OUTER BANKS OF NORTH CAROLINA...SOUTH HAMPTON ROADS VIRGINIA AND THE EASTERN SHORE OF VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ650-652-654-090815- COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO 20 NM- 405 AM EDT SAT JUN 8 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ656-658-090815- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO 20 NM- 405 AM EDT SAT JUN 8 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ630>638-090815- CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO LITTLE CREEK VA- CURRITUCK SOUND- CHESAPEAKE BAY FROM LITTLE CREEK TO CAPE HENRY VA...INCLUDING THE CHESAPEAKE BAY BRIDGE TUNNEL- RAPPAHANNOCK RIVER FROM URBANNA TO WINDMILL POINT-YORK RIVER- JAMES RIVER FROM JAMESTOWN TO THE JAMES RIVER BRIDGE- JAMES RIVER FROM THE JAMES RIVER BRIDGE TO THE HAMPTON ROADS BRIDGE- TUNNEL- 405 AM EDT SAT JUN 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE BAY...THE LOWER CHESAPEAKE BAY...CURRITUCK SOUND...THE EASTERN JAMES RIVER...THE EASTERN RAPPAHANNOCK RIVER AND THE EASTERN YORK RIVER. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 8, 9:46 AM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
946 AM EDT SAT JUN 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 AM HEAVY RAIN 3 S CAMBRIDGE 38.52N 76.08W
06/08/2013 M5.58 INCH DORCHESTER MD TRAINED SPOTTER
STORM TOTAL RAINFALL. UPDATE FROM EARLIER REPORT.
&&
EVENT NUMBER AKQ1300589
AJZLocal storm report, Jun 8, 9:50 AM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
950 AM EDT SAT JUN 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN URBANNA 37.64N 76.58W
06/08/2013 M5.62 INCH MIDDLESEX VA TRAINED SPOTTER
STORM TOTAL RAINFALL.
&&
EVENT NUMBER AKQ1300590
AJZLocal storm report, Jun 8, 10:07 AM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1007 AM EDT SAT JUN 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 AM HEAVY RAIN 1 S SMITHFIELD 36.97N 76.62W
06/08/2013 M2.46 INCH ISLE OF WIGHT VA TRAINED SPOTTER
STORM TOTAL RAINFALL.
&&
EVENT NUMBER AKQ1300591
AJZLocal storm report, Jun 8, 10:19 AM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1019 AM EDT SAT JUN 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HEAVY RAIN WARSAW 37.96N 76.76W
06/08/2013 M2.90 INCH RICHMOND VA TRAINED SPOTTER
STORM TOTAL RAINFALL.
&&
EVENT NUMBER AKQ1300592
AJZLocal storm report, Jun 8, 10:22 AM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WAKEFIELD VA
1022 AM EDT SAT JUN 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HEAVY RAIN NEWLAND 38.05N 76.87W
06/08/2013 M2.90 INCH RICHMOND VA TRAINED SPOTTER
STORM TOTAL RAINFALL.
&&
CORRECTED LOCATION
EVENT NUMBER AKQ1300592
AJZSpecial weather statement, Jun 8, 10:55 AM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1055 AM EDT SAT JUN 8 2013
VAZ073-075>078-084>086-090-081600-
GLOUCESTER-JAMES CITY-KING AND
QUEEN-LANCASTER-MATHEWS-MIDDLESEX-NORTHUMBERLAND-RICHMOND-
WESTMORELAND-
1055 AM EDT SAT JUN 8 2013
...STRONG THUNDERSTORMS WILL MOVE ACROSS WESTMORELAND...RICHMOND...
KING AND QUEEN...MIDDLESEX...LANCASTER...MATHEWS...NORTHUMBERLAND...
JAMES CITY AND GLOUCESTER COUNTIES THROUGH NOON EDT...
AT 1055 AM EDT...NWS DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM KENNARD TO SAMOS TO
DIASCUND...OR ALONG A LINE EXTENDING FROM WARSAW TO 6 MILES NORTHWEST
OF URBANNA TO TOANO...MOVING NORTHEAST AT 30 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...THREEWAY...OLDHAMS...
KINSALE...SANDY POINT...SANDY POINT...WICOMICO CHURCH.
HAZARDS INCLUDE...
HEAVY RAINFALL AND MINOR FLOODING.
THIS STORM WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.
LAT...LON 3811 7659 3796 7640 3789 7622 3782 7625
3781 7630 3761 7628 3765 7656 3757 7630
3753 7629 3736 7690 3743 7689 3744 7677
3747 7674 3751 7679 3758 7679 3762 7687
3780 7685 3773 7675 3778 7667 3795 7683
05The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 8:46 PM EDT | Special Weather Statement | AKQ | Somerset | 59 min |
| Jun 7, 10:16 PM EDT | Special Weather Statement | AKQ | Wicomico | 59 min |
| Jun 7, 11:57 PM EDT | Areal Flood Advisory | AKQ | Dorchester | 3 hr |
Nearby
Beach Hazards Statements in Maryland, 2013Every beach hazards statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.